MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145059
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Chills (2191)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient developed chills and fever 3 hours after the dialysis.The body temperature was 38.6 (degrees celsius) and blood pressure was 105/65mmhg, and the infection related to catheter blood flow was considered.It was said that dexamethasone 5mg was given intravenously, return of blood to the machine, draw blood culture, blood routine, crp (c reactive protein), saa (serum amyloid a) were done and 0.9% sodium chloride 100ml plus injection with cephalosporin sodium 1g micropump was injected for 4hours and the tube was sealed.It was then reported that the patient caused the catheter infection which had nothing to do with the catheter and they were not responsible for it.The patient¿s infection had been controlled and the current dialysis treatment was normal.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12769256
Report Number3009211636-2021-00311
Device Sequence Number4254729
Product Code MSD
UDI-Device Identifier10884521013346
UDI-Public10884521013346
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model Number8888145059
Device Catalogue Number8888145059
Device Lot Number2000700102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/08/2021
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale